Fixed Point Theorems for a New Class of Mappings in Modular Spaces Endowed with a Graph
Nour-eddine El Harmouchi,
Karim Chaira and
El Miloudi Marhrani
Abstract and Applied Analysis, 2020, vol. 2020, 1-14
Abstract:
In this paper, we discuss a class of mappings more general than - nonexpansive mapping defined on a modular space endowed with a graph. In our investigation, we prove the existence of fixed point results of these mappings. Then, we also introduce an iterative scheme for which proves the convergence to a fixed point of such mapping in a modular space with a graph.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/3793606.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/3793606.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:3793606
DOI: 10.1155/2020/3793606
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().